American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Victor Goodman. Quasi-differentiable functions of Banach spaces . Proc. Amer. Math. Soc. 30 (1971) 367-370. MR 0284811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] I. M. James. On the homotopy type of Siefel manifolds . Proc. Amer. Math. Soc. 29 (1971) 151-158. MR 0275427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles L. Seebeck. Tame arcs on wild cells . Proc. Amer. Math. Soc. 29 (1971) 197-201. MR 0281177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John Philip Huneke and Henry H. Glover. Some spaces that do not have the common fixed point property . Proc. Amer. Math. Soc. 29 (1971) 190-196. MR 0278284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Allan J. Sieradski. An example of Hilton and Roitberg . Proc. Amer. Math. Soc. 28 (1971) 247-253. MR 0281206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. Graham Evans. Projective modules as fiber bundles . Proc. Amer. Math. Soc. 27 (1971) 623-626. MR 0269642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. Jonker. A note on a paper of Palais . Proc. Amer. Math. Soc. 27 (1971) 337-340. MR 0270288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James Keesling. Using flows to construct Hilbert space factors of function spaces . Trans. Amer. Math. Soc. 161 (1971) 1-24. MR 0283751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter S. Landweber. On the complex bordism of Eilenbeg-Mac Lane spaces and connective coverings of ${\rm BU}$ . Trans. Amer. Math. Soc. 157 (1971) 63-71. MR 0275434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] N. Smythe. Handlebodies in $3$-manifolds . Proc. Amer. Math. Soc. 26 (1970) 534-538. MR 0264645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] George E. Mitchell. The image of $\mathfrak{U}_*(X) \rightarrow \mathfrak{N}_*(X)$ . Proc. Amer. Math. Soc. 26 (1970) 505-508. MR 0278309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. B. Sher. Determining the cellularity of a $i$-complex by properties of its arcs. . Proc. Amer. Math. Soc. 26 (1970) 491-498. MR 0270353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jeffrey L. Tollefson. Imbedding free cyclic group actions in circle group actions . Proc. Amer. Math. Soc. 26 (1970) 671-673. MR 0267580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. M. Lister. Tame boundary sets of crumpled cubes in $E\sp{3}$ . Proc. Amer. Math. Soc. 25 (1970) 377-378. MR 0257999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Marshall M. Cohen. Simplical and piecewise linear collapsibility . Proc. Amer. Math. Soc. 24 (1970) 649-650. MR 0254833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kunio Murasugi. On Milnor's invariant for links. II. The Chen group . Trans. Amer. Math. Soc. 148 (1970) 41-61. MR 0259890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jeffrey L. Tollefson. Fibering $3$-manifolds that admit free $Z\sb{k}$ actions . Trans. Amer. Math. Soc. 147 (1970) 279-287. MR 0253342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Max Karoubi. Espaces classifiants en $K$-th\'eorie . Trans. Amer. Math. Soc. 147 (1970) 75-115. MR 0261592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kyung Whan Kwun. Nonexistence of orientation reversing involutions on some manifolds. . Proc. Amer. Math. Soc. 23 (1969) 725-726. MR 0247629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gudrun Kalmbach. On smooth bounded manifolds . Proc. Amer. Math. Soc. 22 (1969) 466-469. MR 0244510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Edward M. Brown. A note on punctured disks in a $2$-manifold . Proc. Amer. Math. Soc. 22 (1969) 471-472. MR 0248782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter Kiernan. Hyperbolic submanifolds of complex projective space . Proc. Amer. Math. Soc. 22 (1969) 603-606. MR 0245828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Joan S. Birman. Automorphisms of the fundamental group of a closed, orientable $2$-manifold . Proc. Amer. Math. Soc. 21 (1969) 351-354. MR 0239593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] H. H. Johnson. Partial prolongations and characteristics of differential equations. . Trans. Amer. Math. Soc. 146 (1969) 231-240. MR 0249790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. L. Bishop and B. O’Neill. Manifolds of negative curvature . Trans. Amer. Math. Soc. 145 (1969) 1-49. MR 0251664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Enrique A. González Velasco. Generic properties of polynomial vector fields at infinity . Trans. Amer. Math. Soc. 143 (1969) 201-222. MR 0252788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] L. D. Loveland. Piercing points of crumpled cubes . Trans. Amer. Math. Soc. 143 (1969) 145-152. MR 0247619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Victor Nicholson. Mapping cylinder neighborhoods . Trans. Amer. Math. Soc. 143 (1969) 259-268. MR 0248788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Warren White. Some tameness conditions involving singular disks . Trans. Amer. Math. Soc. 143 (1969) 223-234. MR 0248790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alfred Gray. Vector cross products on manifolds . Trans. Amer. Math. Soc. 141 (1969) 465-504. MR 0243469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2